Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 3, Pages 35–43 (Mi zvmmf2273)  

This article is cited in 2 scientific papers (total in 3 papers)

A regularized continuous linearization method for minimization problems with inexact initial data

F. P. Vasil'ev, A. Nedić, M. Jaćimović

Moscow; Podgoritsa, Yugoslavia

Full text: PDF file (709 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:3, 309–316

Bibliographic databases:
UDC: 517.988.68:519.85
MSC: Primary 90C30; Secondary 65K05
Received: 23.11.1994

Citation: F. P. Vasil'ev, A. Nedić, M. Jaćimović, “A regularized continuous linearization method for minimization problems with inexact initial data”, Zh. Vychisl. Mat. Mat. Fiz., 36:3 (1996), 35–43; Comput. Math. Math. Phys., 36:3 (1996), 309–316

Citation in format AMSBIB
\Bibitem{VasNedJac96}
\by F.~P.~Vasil'ev, A.~Nedi{\'c}, M.~Ja{\'c}imovi{\'c}
\paper A regularized continuous linearization method for minimization problems with inexact initial data
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 3
\pages 35--43
\mathnet{http://mi.mathnet.ru/zvmmf2273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382640}
\zmath{https://zbmath.org/?q=an:1159.90488}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 3
\pages 309--316
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VJ69500005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2273
  • http://mi.mathnet.ru/eng/zvmmf/v36/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Amochkina, A. S. Antipin, F. P. Vasil'ev, “Continuous linearization method with a variable metric for problems in convex programming”, Comput. Math. Math. Phys., 37:12 (1997), 1415–1421  mathnet  mathscinet  zmath
    2. I. P. Ryazantseva, “On a method of iterative regularization for convex minimization problems”, Comput. Math. Math. Phys., 40:2 (2000), 171–177  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:60
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021